# SDR AWXA200201201

- Difficulty date: December 15, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 32,946 hours, 14,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT FORWARD EMERGENCY LIGHT POWER PACK FAILED TEST.   MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY PACK, OPERATIONAL TEST WAS GOOD.
